# SDR TWAA9906602

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FUSELAGE LONGERON 5R HAD .25 IN CRACK AT FASTENERS, STA 699.  REPAIRED CRACK IN LONGERON 5R PER SRM 53-02, FIG 18.  CHECK-C 9-4-98 STL.
